Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes lumps on the stomach and what medicine can treat it ?

A friend of mine has a dark lump on his stomach which surrounded by a little red bumps. The lump is kind of hard but it is very itchy. What could that be?
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
it may be due to eczema ,nevus or some type of allergy
you need to give more detail like since how it is ,which shape and size ,any other same lesion in family ?
better to consult dermatologist
until, apply good moisturizer cream only .
treatment must not be taken without exact diagnosis .
i hope i have answered your question
Answered: Sun, 24 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that your friend might have some thing bite and got allergy.
He might have fungal infection or contact dermatitis.
Take antihistamine like cetrizine and if you think infection is there go for antibiotic.
Apply Zinc lotion or triple action cream.
ok and bye.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor